Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

sick?

i came off my medicine for pre term labor a few days ago.. and for the past 2 1/2 days i have no appetite at all.. and when i do eat i either feel like i am going to be sick or i do get sick... should i ask the doctor about this or is it normal?

 
Ross2010

Asked by Ross2010 at 10:01 PM on Nov. 12, 2010 in Pregnancy

Level 17 (4,420 Credits)
This question is closed.
Answers (3)
  • they both are derived from the same stuff. It's like a sister pill if you know what I mean. So it wouldn' t suprise me. Give it a few days. Sometimes when you are further along in pregnancy your gallbladder doesn't process fats like normal, and you get really sick when you eat. Keep it low carbs and low fat and small meals. There's not much they can do about it.
    Musicmom80

    Answer by Musicmom80 at 10:23 PM on Nov. 12, 2010

  • Were you taking tributaline? That stuff is gnarly! It sounds like something I went through after I stopped it. I felt weird on it, and I felt even weirder for like a week after I was done with it.
    Musicmom80

    Answer by Musicmom80 at 10:09 PM on Nov. 12, 2010

  • i was on procardia. i think they gave me that a few months ago to try but i couldnt handle it .. it made me shake for like 7 hours straight so i went back to procardia
    Ross2010

    Comment by Ross2010 (original poster) at 10:13 PM on Nov. 12, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN